Results 1 to 7 of 7
  1. #1
    choke artist is offline New Member
    Join Date
    Apr 2013
    Posts
    16

    Testicle pain 3 weeks in- should I increase hcg?

    I'm three weeks into a cycle of test e/eq 250/400.

    This morning, when I woke up, my left testicle was hurting and still is. I'm currently taking 150iu of hcg eod. Do I need to change my dosing or is this common as you shut down? Thanks.

  2. #2
    ironbeck's Avatar
    ironbeck is offline Knowledgeable Member
    Join Date
    Jan 2012
    Location
    USA
    Posts
    3,514
    Blog Entries
    1
    it should go away on its own, are you taking an AI?

  3. #3
    BBrian is offline Productive Member
    Join Date
    Dec 2011
    Location
    Florida
    Posts
    1,335
    Seriously, you probably slept in a position that squashed your left nut. There's nothing more concerning and consequently amusing than the worry that arises when we crush one of our nuts. If in two days you're still in pain, then worry

  4. #4
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,302
    Give it a few days to resolve.
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  5. #5
    Join Date
    Mar 2012
    Location
    somewhere on earth
    Posts
    1,355
    As above n if persistent see a doc. It is ur nutz after all

  6. #6
    bigsparky84 is offline New Member
    Join Date
    May 2013
    Posts
    18
    I don't take HCG on cycle but I usually experience aches around the 5th week.
    Means your boys are shutting down.

  7. #7
    choke artist is offline New Member
    Join Date
    Apr 2013
    Posts
    16
    Well, turns out I have epididymitis...inflammation in the tube that supplies the testes. Pain got worse in a couple days and the "tubing" to my left testicle is noticeably larger. Got a script for some antibiotics and told it should feel noticeable better in a day or two. Relieved to know the cause and is supposedly "unrelated" to my cycle. Its odd that I've never had it and now (3.5 weeks into cycle) have it for the first time but who knows. Hopefully better soon. Didn't stop me from training. Man up!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •